[ Reply | CrohnsChat ]
Posted by Emma D on 12/7/2011, 5:05 pm
Hi how is eveyone hope you are all well , just a quick update went to the doc bout about the rash i had for 8 years on my arms that they didnt know what it was has now gone 2 months after changing my meds to pentasa so not sure if that was the cause of the rash , the doc thinks my swollen eyes is due to heyfever so have been given eye drops and loratadine to take , ive also been getting chest pains had a ECG done and that came back normal
also had a urine sample done which has to be sent off as it has too much white blood cells in it
so just waiting on the results of that .
take care everyone
Emma D xx
Please Remember , this is a place of support and friendship. Please treat everyone with the respect they deserve. There are going to be differing of opinions between members and venting on bad days ........ If you disagree please , don't argue, or attack personally. Thank You
(Warning Notice Re Chat)
Never accept whispers from people you do not know.
Do not divulge your name, address or telephone number or ANY personal information
Never let a stranger know your age group
Be aware of the person you are in conversation with .
If you are alone with a stranger come out of the chat room and ask one of us to join you.
Chat Rooms can be fun, but also visited by undesirables even on health sites.
When on the Internet, Be Aware of your own Security at All Times.
If you are asked ANY personal questions or whispered by anyone you do not feel comfortable with, Please tell one of us ASAP.
Any Worries .. Please Tell
It Will Be
Hosted for FREE by Boardhost.
Create your own free message board!